# SDR FDEA201109264127

- Difficulty date: September 26, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 22,461 hours, 12,137 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327060901500
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242ZJ HAS 3 EA, 10" CRACKS.  FABRICATED REPLACEMENT FLOOR PANEL 242 ZJ IAW DWG SRZ25-005, REV J AND IDENTIFIED REPLACEMENT FLOOR PANEL IAW GMM 7-0-1001,  MAJOR REPAIR IAW GMM 6-2-100.
